MAUDE Adverse Event Report: ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR
Model Number MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/07/2025, it was reported by a sales representative via phone ar-9928bck-mis achilles speedbridge broke.This occurred during an mis achilles procedure on (b)(6) 2025 when the cannulated drill bit broke inside the patient's calc.The fragments were unable to be retrieved.The procedure was completed using an ar-8929bc-cp.There was a delay of about 10 minutes and it is uncertain if additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, h11.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-9928bck-mis, with batch number 15222869, revealed a damaged distal tip.Therefore, arthrex was able to deduce a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21433403
Report Number1220246-2025-00591
Device Sequence Number17294311
Product Code HWC
UDI-Device Identifier00888867389533
UDI-Public(01)00888867389533(11)240320(17)280131(10)15222869
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Device Catalogue NumberAR-9928BCK-MIS
Device Lot Number15222869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown